DOI QR코드

DOI QR Code

SPECIAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD

  • Received : 2012.04.20
  • Published : 2014.01.31

Abstract

In this paper, we study the geometry of half lightlike submanifolds of an indefinite Sasakian manifold. There are several different types of half lightlike submanifolds of an indefinite Sasakian manifold according to the form of its structure vector field. We study two types of them here: tangential and ascreen half lightlike submanifolds.

Keywords

tangential and ascreen half lightlike submanifold;totally umbilical;screen conformal;indefinite Sasakian manifold

References

  1. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  2. K. L. Duggal and D. H. Jin, Half-Lightlike Submanifolds of Codimension 2, Math. J. Toyama Univ. 22 (1999), 121-161.
  3. K. L. Duggal and D. H. Ji, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.
  4. K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds, Acta Math. Hungar. 112 (2006), no. 1-2, 107130. https://doi.org/10.1007/s10474-006-0068-y
  5. K. L. Duggal and B. Sahin, Lightlike Submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci. 2007 (2007), Art. ID 57585, 21 pp.
  6. D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold, Indian J. Pure Appl. Math. 41 (2010), no. 4, 569-581. https://doi.org/10.1007/s13226-010-0032-y
  7. D. H. Jin, Transversal half lightlike submanifolds of an indefinite Sasakian manifold, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 18 (2011), no. 1, 51-62. https://doi.org/10.7468/jksmeb.2011.18.1.051
  8. D. H. Jin, Half lightlike submanifolds of an indefinite Sasakian manifold, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 18 (2011), no. 2, 173-183. https://doi.org/10.7468/jksmeb.2011.18.2.173
  9. T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak, and J. S. Pak, Lightlike hypersurfaces of indefinite Sasakian manifolds, Indian J. Pure Appl. Math. 34 (2003), no. 9, 1369-1380.
  10. D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  11. A. Bejancu, Geometry of CR-submanifolds, D. Reil, Dordrecht, 1986.
  12. C. Calin, Contributions to geometry of CR-submanifold, Thesis, University of Iasi (Romania), 1998.
  13. G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344 https://doi.org/10.1007/BF02564308